# SDR AALA202404193276

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 35,238 hours, 14,406 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot
- Part number: 3212008536
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 ENGINE RIGHT HAND THRUST REVERSER PIVOT FITTING CRACKED. REPLACED PIVOT FITTING PER CMM 78-32-36 REPAIR 71.
